Some geometric-differential models in the class of formal operator power series
Abstract
We consider an example of a formal construction of local differential geometry in which smooth functions regarded as morphisms are replaced by formal operator power series.Downloads
Published
25.06.1996
Issue
Section
Research articles
How to Cite
Baranovich, A. M., and Yu. L. Daletskii. “Some Geometric-Differential Models in the Class of Formal Operator Power Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 6, June 1996, pp. 739-46, https://umj.imath.kiev.ua/index.php/umj/article/view/5274.